# SDR WVER2012070292304

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670365749
- Condition: Cracked
- Location: Emergency Exit
- Component: Emergency Exit, Bombdr
- Component part number: SH670366001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR IS CRACKED ON THE UPPER EDGE MEMBER JUST BELOW THE FORWARD ARM.  CRACK MEASURES APPROXIMATELY 1.25 INCHES IN LENGTH.
